# SDR UPS97222452

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Disbond
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, RT ELEVATOR TAB DISBONDED UPPER I/B SURFACE.  REMOVED DAMAGE, APPLIED REPAIR AND WEIGHED TAB IAW SRM 51-40-6 AND SRM 51-80-9.
